# SDR 2003UALA00500

- Difficulty date: June 15, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 43,781 hours, 7,207 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1197 BETWEEN RBL 40-45, FRAME T-CAP IS CORRODED UNDER AND AROUND NUT PLATE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW INNER CHORD.
